# SDR AALA200800774

- Difficulty date: March 31, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 26,314 hours
- Engine: Rroyce RB211535E4
- Engine time: 3,345 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLL INFLIGHT T2083/31MAR  CAPTAIN REPORTED NUMBER ONE ENGINE OIL PRESSURE WENT TO ZERO AND THE NUMBER ONE ENGINE SPOOLED DOWN.  CREW SHUT NUMBER ONE ENGINE DOWN.  RETURNED TO FLL AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ON 01 APR AT FLL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
